Scales with various kinds of good points - Archive ouverte HAL Access content directly
Journal Articles Mathematical Logic Quarterly Year : 2018

Scales with various kinds of good points

(1)
1

Abstract

We study variants of (more or less) known square‐like principles obtained by replacing equality with covering. We show that these weaker principles are still strong enough to yield scales with many good (or even better) points. Such scales can be used to construct large pseudo‐Kurepa families.
Not file

Dates and versions

hal-02145570 , version 1 (03-06-2019)

Identifiers

Cite

Pierre Matet. Scales with various kinds of good points. Mathematical Logic Quarterly, 2018, 64 (4-5), pp.349-370. ⟨10.1002/malq.201600047⟩. ⟨hal-02145570⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More